# SDR CA050624002

- Difficulty date: June 11, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Cessna 172B
- Aircraft time: 4,428 hours, 90,594 cycles
- Engine: Cont O300C
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 16131
- Condition: Failed
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AS AIRCRAFT TAXIED FROM TIE-DOWN, NOSE WHEEL FAILED ABRUPTLY, APPROXIMATELY 15 FEET FROM TIE-DOWN, TUBE, TIRE AND NOSE WHEEL REMAINED IN YOKE, WITH NO DAMAGE TO TIRE OR YOKE.
